There is no quick fix, you just have to live with it and get over it tbh.
I never had acne as a teen, I had a few spots here and there like anyone but as soon as I hit 21, suddenly I had crazy back acne and got loads of black heads on my face and started getting more craters than the moon. It made me depressed and I tried everything I could get a prescription for and all it left my skin was either red and itchy or no impact what so ever.
I really think no one has a fucking clue, it's all guess work, antibiotics aren't a good idea for something so superficial either. Lets not create super bugs shall we, just for our chase after a cure, no frigging doctor has a clue, I'm always told conflicting evidence.
What have I found great now I'm 25? I stopped worrying, if people think I'm ugly as a result, I don't care. I've spent the last handful of years alone because of it, I barely went out and never had sex because I was too scared I'd be seen as a freak....... I just stopped caring tbh.
I ended up going in the sun more, doing more exercise, I start doing that Shaun T Insanity workout and forget about it. My acne has gotten better, it still exists, no treatment I've ever had has fixed it, however forgetting about it and just going outside has been the best treatment because I've been allowed a life, even if that hasn't had much impact on spots.... being inside and tired all the time was ageing me and making me more upset than spots.
It's hard but you just have to fucking get over it and live with what you got. TV makes everyone see perfect... they aren't.
Yea i know what you mean.
Ive been on it for 7 months now and ive been on 20mgs for 6 months then upped to 40 mgs from March 1st for another 2 months.
Was cool for the 1st two weeks then i started getting annoying aches.
Im hating it too.
I hope none of it is permanent.
I was on it when i was 20 years old and had full blown acne.
I had a relapse in my 40's.
If you are young you should be ok, harder for us older people.
But i just cant accept acne in my 40's and im a young looking 40 year old.
I have been having tail bone soreness also.
Its f.....g annoying. I took a break from accutane while i was on vacation and it did go away.
Most likely if you are lifting alot then you will be more prone too it.
I was a regular at the gym and had to cut back of doing anything lift related.
Try fish oil [ i havent but some find it helpful] Try Glucosamine.
Small doses of ibuprofen help me.
Olive oil REALLY helps add it into your diet.
Im suppost to do another 3 months and ive decided that 2 is my limit.
Im over it.
Hope this helps.
Yes there are side effects while you are on Roaccutane [Why it has 2 names i will never fucking know]
I was on it in 1991,for 6 months, 40 mgs for 4 months then 60mgs for 2 months.
I had Acne/Vulgaris "BAD" and it cleared me up completely for 20 years. I will get to why im back on it later.
After the treatment id say about a year later i started having trouble sleeping.
I will never know if it is related? Still suffer from it now and it sucks but it is what it is.
I then started having depression but i was always a depressed kid and teenager and then young adult.
No idea if they are related or if the Roaccutane made then worse.
I know for sure i was A LOT happier when my skin cleared up.
As for sexual side effects back in 1991 i can't tell you because i wouldn't get naked for someone back then for all the money in the world
because i had such awful body acne.
All i know it i sure made up for lost time in the sex department.
I know IndigoRush is concerned with ED/Libido, trust me you will be ok.
I have been on a low dose 20mgs daily of Roaccutane since August last year for "ACNE/ROSACEA" now this is where you get break out or just raised red bumps. Really annoying, ugly and not a good look.
A few derms [idiots] couldnt even diagnose me.
One Dr suggested PULSE DYE LASER.
DO NOT HAVE THIS IF YOU HAVE ACTIVE BREAK OUT!!!!!!!
It bruised me and gave me the worst break out since my 20's , yea im 43 now.
Im actually scarred by the laser and it created awful acne again.
Luckily, my original dermo was still alive and knew what it was straight away.
Here in Australia, even if you have Acne/Vulgaris they put you on a lower dose for a longer time.
Dont ask me why.
Id rather get it over with to be honest.
Joint Pain pretty severe
ED/Libido [Comes and goes no pun intended]
Bad Initial Breakout like i was 20.
I think I've gained weight but everything is hyper so i could just be being hard on myself but its harder to train at the gym coz of joint pain.
B all of them
Any joint aids that body builders use.
Zinc[Great for sexual side effects]
To Do List
Avoiding bread [sucks i know]
Actually most carbs!
Exercise, As much as you can, even just plain old walking
Drink heaps of water
Avoid Alcohol [makes me go insane and have the most full on hangover for days]
Avoid obsessing over side effects you can get it will only make you go crazy, i still look everyday at the blogs [Rolls eyes]
Eat heaps of greens, spinach especially.
Life is short, try and enjoy it
Currently on 20mgs for another 6-10 months for Acne/Rosacea.
I'm hoping to just stop after 6 months even on a low dose.
I have the ED, which sucks.
Constipation, which sucks.
Joint pain, pretty bad as i work out alot
Insomnia [Really bad, probably be on Benzo's for the rest of my life]
Depression but not that bad the exercise really helps.
Ps ive had laser Pulse Dye and it was the biggest mistake of my life.
If you are acne prone stay away it will make it worse, beyond!